# SDR HYIA20150723002

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 21,847 hours, 33,241 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKES INOPERATIVE.  R & R THE LT BRAKE CALIPER & BLED BRAKES.  OPERATIONAL & LEAK CHECKED GOOD.
